# SDR DALA2023041803070

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,078 hours, 27,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 REF. RH DRAG FTG CLAMP-UP, 757-INSP; SECTION 02, CARD 5720-01100 -02B STEP 13, FASTNER #14 FOUND LOOSE, NO DOT. CORRECTIVE ACTION: INSTALLED A NEW FASTENER IAW EA# 576632-14 AA REVC AND B757-200 SRM. (2717875)
